Alert archive / Indiana / Gale Warnings in 2014
Gale Warning 6, NWS Northern Indiana
NWS Northern Indiana issued this gale warning at Jan 26, 2014, 4:20 AM EST. It took effect at Jan 26, 2014, 7:00 PM EST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 26, 2014, 4:20 AM EST (09:20 UTC)
- In effect from
- Jan 26, 2014, 7:00 PM EST
- Expired
- Jan 27, 2014, 10:00 AM EST
- In force
- 15 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
196 WHUS73 KIWX 260920 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 420 AM EST SUN JAN 26 2014 LMZ043-046-261730- /O.UPG.KIWX.GL.A.0002.140127T0000Z-140127T1500Z/ /O.NEW.KIWX.GL.W.0006.140127T0000Z-140127T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 420 AM EST SUN JAN 26 2014 ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: BECOMING WEST TO 30 KNOTS THIS EVENING WITH GUSTS BETWEEN 35 AND 40 KNOT GALES. * WAVES: OMITTED DUE TO ICE COVERAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
5 follow-up statements
760 WHUS73 KIWX 261600 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1100 AM EST SUN JAN 26 2014 LMZ043-046-270000- /O.CON.KIWX.GL.W.0006.140127T0000Z-140127T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1100 AM EST SUN JAN 26 2014 ...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST MONDAY... A GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST MONDAY. * WINDS: BECOMING WEST TO 30 KNOTS THIS EVENING WITH GUSTS BETWEEN 35 AND 40 KNOT GALES THROUGH MONDAY MORNING. * WAVES: OMITTED DUE TO ICE COVERAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
811 WHUS73 KIWX 262117 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 417 PM EST SUN JAN 26 2014 LMZ043-046-270530- /O.CON.KIWX.GL.W.0006.140127T0000Z-140127T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 417 PM EST SUN JAN 26 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST MONDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST MONDAY. * WINDS: WEST TO 30 KNOTS WITH GUSTS BETWEEN 35 AND 40 KNOT GALES THROUGH MONDAY MORNING. * WAVES: OMITTED DUE TO ICE COVERAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
072 WHUS73 KIWX 270301 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1001 PM EST SUN JAN 26 2014 LMZ043-046-271115- /O.CON.KIWX.GL.W.0006.000000T0000Z-140127T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1001 PM EST SUN JAN 26 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST MONDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST MONDAY. * WINDS: WEST TO 30 KNOTS WITH GUSTS BETWEEN 35 AND 45 KNOT GALES THROUGH MONDAY MORNING. * WAVES: OMITTED DUE TO ICE COVERAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
937 WHUS73 KIWX 270918 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 418 AM EST MON JAN 27 2014 LMZ043-046-271500- /O.CON.KIWX.GL.W.0006.000000T0000Z-140127T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 418 AM EST MON JAN 27 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. * WINDS: WEST 20 TO 25 KNOTS WITH GUSTS TO 35 KNOT GALES. * WAVES: OMITTED DUE TO ICE COVERAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
378 WHUS73 KIWX 271523 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1023 AM EST MON JAN 27 2014 LMZ043-046-271630- /O.EXP.KIWX.GL.W.0006.000000T0000Z-140127T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1023 AM EST MON JAN 27 2014 ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. WEST WINDS ARE EXPECTED TO REMAIN IN THE 15 TO 25 KNOT RANGE THIS AFTERNOON WITH A FEW GUSTS TO 30 KNOTS. $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Jan 26, 4:00 AM EST, 20 minutes earlier.
Area forecast discussion, Jan 26, 4:00 AM EST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
400 AM EST SUN JAN 26 2014
.SYNOPSIS...
ISSUED AT 349 AM EST SUN JAN 26 2014
AN AREA OF SNOW ASSOCIATED WITH A LOW PRESSURE SYSTEM OVER IOWA
IS EXPECTED TO OVERSPREAD NORTHERN INDIANA... SOUTHERN MICHIGAN...
AND NORTHWEST OHIO THIS MORNING. NEW SNOW ACCUMULATIONS OF 2 TO 4
INCHES ARE EXPECTED ACROSS OUR AREA BY EARLY AFTERNOON. WINDS WILL
INCREASE THIS AFTERNOON CAUSING BLOWING AND DRIFTING SNOW. AN
ARCTIC COLD FRONT WILL SWEEP ACROSS THE AREA TONIGHT. A PERIOD OF
SNOW AND INCREASING WINDS ARE EXPECTED TO ACCOMPANY THE ARCTIC
FRONT... LEADING TO SIGNIFICANT BLOWING AND DRIFTING SNOW WHICH
COULD RENDER SOME ROADS IMPASSABLE. TEMPERATURES AND WIND CHILLS
WILL FALL RAPIDLY BEHIND THE FRONT TO DANGEROUS LEVELS MONDAY
THROUGH WEDNESDAY MORNING.
&&
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 349 AM EST SUN JAN 26 2014
A COUPLE OF SHRTWVS TO OUR NW WILL IMPACT THE CWA OVER THE NEXT
24HRS. FIRST SYSTEM WAS MOVG ESE ACROSS IA THIS MORNING. STRONG
LOW-MID LEVEL THETA-E ADVECTION AND ISENT LIFT IN ADVANCE OF THE
SHRTWV WAS RESULTING IN AN AREA OF SNOW OVER SE MN/NE IA MOVG INTO
SWRN WI AND NWRN IL. CONDITIONS LOOK FAVORABLE FOR A PERIOD OF MOD
SNOW ACROSS MUCH OF OUR AREA THIS MORNING AS THIS SYSTEM
APPROACHES. MODEL QPFS CONT TO SUGGEST 2-4INCHES OF SNOW WHICH
SEEMS REASONABLE GIVEN DEEP ISOTHERMAL DGZ COINCIDING WITH STRONG
UVM... WK STABILITY AND 2-3G/KG MIXING RATIO ON H7/I290K SFC.
SHOULD BE A QUICK SHOT WITH BULK OF SNOW ACCUM PRBLY FALLING IN A
FEW HOURS. SOME CONCERN THAT SNOW WILL CHANGE OVER TO A PERIOD OF
FZDZ BEFORE PRECIP ENDS AS DRIER MID LEVEL AIR SWEEPS IN LEAVING
MOIST LOW LEVELS AND DRY DGZ. NOT SEEING ANY REPORTS OF FZDZ/RA
UPSTREAM ATTM SO HELD OFF ADDING TO FCST. EXPECT A GOOD WARMUP
TODAY. IT MAY BE SLOW THIS MORNING WITH SNOW MOVG IN BUT DURING
THE AFTN SOME OF THE MILD AIR WEST OF THE MS RIVER SHOULD REACH OUR
AREA GIVING HIGHS RANGING FROM THE L20S NE TO THE L30S SW.
NEXT SHRTWV WAS DIVING SOUTH ACROSS SASKATCHEWAN. THIS SYSTEM OF
ARCTIC ORIGIN WILL MOVE TO NEAR MSP THIS EVE AND THEN SWEEP RAPIDLY
E-NE TO SERN ONTARIO BY MONDAY MORNING. THIS SHRTWV WILL ABSORB
INITIAL SFC LOW MOVG INTO IA THIS MORNING AND CAUSE IT TO DEEPEN AS
IT MOVES ACROSS THE UPR GRTLKS TONIGHT. STRENGTHENING ARCTIC CDFNT
TRAILING THE LOW WILL MOVE ACROSS OUR CWA OVERNIGHT ACCOMPANIED BY
STRONG, DEEP, SLOPED FRONTOGENESIS WHICH SHOULD SUPPORT A BAND OF
SNOW AS THE FRONT MOVES THROUGH. GIVEN THE STRONG FGEN FORCING...
ANOTHER INCH OF SNOW IS EXPECTED TO ACCOMPANY THE ARCTIC FRONT.
EXTREME LAKE INDUCED INSTABILITY WILL DEVELOP RAPIDLY BEHIND THE
FRONT LEADING TO LAKE EFFECT SNOW SHOWERS NORTH OF ROUTE 6
OVERNIGHT. DGZ LOWERING TO NEAR THE SFC WITH CROSS LAKE FLOW OF
DRY ARCTIC AIR SUGGESTS SNOW BANDS WILL NOT BE INTENSE BUT WILL
PRBLY LIMIT VSBYS TO A 1/4-1/2MILE AT TIMES WITH FINE FLAKES AND
BLOWING SNOW... ESPECIALLY NEAR LAKE MICHIGAN. STRENGTHENING WINDS
ALONG AND FOLLOWING THE ARCTIC FRONT AS BOUNDARY LAYER DEEPENS
WILL RESULT IN BLOWING/DRIFTING SNOW ACROSS THE AREA WHILE STRONG
CAA TAKES TEMPS DOWN INTO THE SINGLE DIGITS BY DAYBREAK MONDAY
WITH WIND CHILLS ABOUT 20F COLDER IN THE -10 TO -20 RANGE.
COMBINATION OF THE TWO SYSTEMS SHOULD AGAIN RESULT IN DIFFICULT AND
AT TIMES IMPOSSIBLE TRAVEL CONDITIONS IN OUR AREA OVER THE NEXT
24HRS... EARLIER ISSUED WINTER WX ADVISORY FOR TODAY/TONIGHT
REMAINS IN EFFECT.
&&
.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 349 AM EST SUN JAN 26 2014
DANGEROUSLY COLD TEMPERATURES/WIND CHILLS REMAIN THE FOCUS OF THE
LONG TERM PERIOD AS ANOTHER POLAR AIRMASS IS DRAGGED SOUTHWARD BY
HIGHLY AMPLIFIED...AND WELL ADVERTISED...UPPER AIR PATTERN. ROBUST
ARCTIC VORTICITY LOBE PINWHEELING AROUND THE LARGE NEGATIVE HEIGHT
ANOMALY WILL EXIT OUR AREA BY MONDAY MORNING. SUBSEQUENT RETURN TO
NORTHWEST FLOW WILL ADVECT A VERY COLD AIRMASS INTO THE REGION WITH
925MB TEMPS IN THE MID -20S. CALENDAR DAY HIGHS FOR MONDAY WILL BE
REACHED AT MIDNIGHT WITH TEMPS FALLING INTO THE 0-10F RANGE BY
DAYBREAK AND THEN REMAINING STEADY OR SLOWLY FALLING FOR THE REST OF
THE DAY. TIGHT PRESSURE GRADIENT BETWEEN ARCTIC HIGH AND EXITING LOW
WILL GENERATE SUSTAINED WINDS AROUND 20 MPH WITH GUSTS UP TO 30 MPH.
THIS WILL RESULT IN WIND CHILL VALUES IN THE -15 TO -25F RANGE ON
MONDAY WITH CONTINUED BLOWING AND DRIFTING SNOW. WINTER WEATHER
ADVISORY MAY NEED TO BE EXTENDED FURTHER INTO MONDAY BUT WILL LET
LATER SHIFTS MAKE THAT DETERMINATION ONCE EXACT SNOW AMOUNTS FOR
TODAY AND TONIGHT BECOME MORE CLEAR.
TEMPERATURES WILL THEN DROP EVEN FURTHER MONDAY NIGHT AS SURFACE
ANTICYCLONE SETTLES INTO THE OHIO VALLEY. PROXIMITY TO THE CENTER OF
THIS HIGH WILL ALLOW OUR SOUTHERN COUNTIES TO BOTTOM OUT NEAR -20F
AS WINDS RELAX AND SKIES CLEAR. PERSISTENT GRADIENT WIND AND LAKE
MODIFICATION/CLOUD COVER WILL KEEP AREAS NORTH OF US-30 A TAD WARMER
BUT STILL IN THE -10 TO -15F RANGE. WIND CHILL TEMPERATURES STILL
LOOK TO DROP INTO THE -30 TO -40F RANGE BY EARLY TUESDAY MORNING.
MINIMAL CHANGES TO TUESDAY'S FORECAST HIGHS IN THE SINGLE DIGITS
BELOW ZERO WITH THERMAL TROUGH STILL OVERHEAD BUT WAA APPEARS TO
INCREASE BY LATE TUESDAY NIGHT AS SURFACE HIGH DRIFTS SOUTH AND LOW
LEVEL WINDS SLOWLY BACK. EXPECT LOWS GENERALLY IN THE -5 TO -10F
RANGE WITH SLIGHTLY WARMER WIND CHILLS...THOUGH STILL NEAR WARNING
CRITERIA OF -25. GRADUAL WARMING TREND THEN EXPECTED WEDNESDAY INTO
THURSDAY AS SOUTHERLY WINDS INCREASE AHEAD OF THE NEXT CLIPPER
SYSTEM/COLD FRONT.
OTHER FORECAST ITEM OF NOTE WILL BE LAKE EFFECT SNOW ALONG AND NORTH
OF THE TOLL ROAD THROUGH TUESDAY. MONDAY WILL BE THE BEST CHANCE FOR
ACCUMULATIONS THOUGH GIVEN WNW FETCH...RESIDUAL SYNOPTIC
MOISTURE...AND PLENTY OF LAKE INDUCED INSTABILITY. CONVECTIVE DEPTHS
CLIMB TO AROUND 10KFT BASED ON LATEST FORECAST SOUNDINGS AND DRY AIR
ENTRAINMENT/SUBSIDENCE DONT INCREASE UNTIL MONDAY NIGHT. MULTIBAND
SETUP AND LOW SNOW RATIOS IN VERY COLD AIRMASS WILL LIMIT THE
POTENTIAL FOR SIGNIFICANT ACCUMULATIONS BUT AN ADDITIONAL 1-3 INCHES
IS POSSIBLE DURING THE DAY MONDAY IN AREAS WHERE THE LAKE EFFECT
BANDS SETUP/PERSIST. THIS WILL MAINLY IMPACT OUR MICHIGAN ZONES BUT
COULD REACH OUR TOP ROW OF IN/OH COUNTIES FROM ELKHART TO WAUSEON.
CHANCES FOR LIGHT SNOW WILL THEN PERSIST OVER OUR MICHIGAN COUNTIES
THROUGH TUESDAY NIGHT BUT BACKING WINDS AND INCREASING DRY
AIR/SUBSIDENCE WILL LIMIT ADDITIONAL ACCUMULATIONS TO AN INCH OR
LESS.
NEXT CHANCE FOR WIDESPREAD SNOW WILL BE ON THURSDAY WITH
AFOREMENTIONED CLIPPER...THOUGH AMOUNTS LOOK PALTRY AT THIS POINT
GIVEN MUCH WEAKER MID AND UPPER LEVEL DYNAMICS. AIRMASS BEHIND THE
FRONT IS NOT PARTICULARLY COLD EITHER AND TEMPS FOR THE END OF THE
WEEK ONLY LOOK SLIGHTLY BELOW NORMAL. WILL HAVE TO KEEP AN EYE ON
FRIDAY NIGHT/SATURDAY TIMEFRAME FOR THE POTENTIAL OF ANOTHER ROUND
OF PRECIP AS EASTERN NOAM TROUGH DEAMPLIFIES BUT LARGE DEGREE OF
MODEL VARIABILITY LEAVES THE FORECAST HIGHLY UNCLEAR AT THIS POINT.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED
AT 1241 AM EST SUN JAN 26 2014
HIGH PRESSURE RIDGE MOVG ACROSS THE AREA THIS MORNING PROVIDING
VFR CONDITIONS. LOW PRESSURE SYSTEM OVER ERN SD WAS CAUSING SNOW
WITH IFR/LIFR CONDITIONS OVER NE IOWA/SE MN ATTM. THIS SYSTEM WILL
MOVE E-SE CAUSING SNOW TO OVERSPREAD NRN INDIANA BY 12Z. SNOW
SHOULD END BY MIDDAY BUT MVFR CONDITIONS WITH LOW CIGS AND SOME
BLSN EXPECTED TO CONTINUE THIS AFTN/EVE. AN ARCTIC CDFNT WILL
CROSS THE AREA TONIGHT BRINGING ANOTHER PERIOD OF SNOW WITH IFR
CONDITIONS AND INCREASING W-NW WINDS.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WINTER WEATHER ADVISORY UNTIL 7 AM EST /6 AM CST/ MONDAY FOR
INZ003>009-012>018-020-022>027-032>034.
WIND CHILL WATCH FROM MONDAY MORNING THROUGH WEDNESDAY AFTERNOON
FOR INZ003>009-012>018-020-022>027-032>034.
MI...WINTER WEATHER ADVISORY UNTIL 7 AM EST MONDAY FOR MIZ077>081.
WIND CHILL WATCH FROM MONDAY MORNING THROUGH WEDNESDAY AFTERNOON
FOR MIZ077>081.
OH...WINTER WEATHER ADVISORY UNTIL 7 AM EST MONDAY FOR OHZ001-002-004-
005-015-016-024-025.
WIND CHILL WATCH FROM MONDAY MORNING THROUGH WEDNESDAY AFTERNOON
FOR OHZ001-002-004-005-015-016-024-025.
LM...GALE WARNING FROM 7 PM THIS EVENING TO 10 AM EST MONDAY FOR
LMZ043-046.
&&
SYNOPSIS...JT
SHORT TERM...JT
LONG TERM...AGD
AVIATION...JT
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Jan 25, 7:07 PM EST, 9 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 707 PM EST SAT JAN 25 2014 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-261200- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 707 PM EST SAT JAN 25 2014 /607 PM CST SAT JAN 25 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT SNOW ACCUMULATIONS OVERNIGHT SHOULD GENERALLY BE AROUND AN INCH OR LESS. RURAL AND OPEN AREAS WILL BE PRONE TO BLOWING AND DRIFTING SNOW...WHERE TRAVEL IS LIKELY TO REMAIN DIFFICULT... ESPECIALLY ON NORTH SOUTH ROADS. WIND CHILL TEMPERATURES WILL DROP TO AROUND 15 DEGREES BELOW ZERO OVERNIGHT. PLEASE SEE THE LATEST WSWIWX PRODUCT FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY CONTINUED SNOWFALL ON SUNDAY WILL BRING TOTALS OF TWO TO FOUR INCHES BY SUNDAY EVENING. BLOWING AND DRIFTING SNOW WILL RESUME...ESPECIALLY MIDDAY SUNDAY THROUGH MONDAY. THERE IS HIGH CERTAINTY FOR DANGEROUSLY COLD WIND CHILL TEMPERATURES OF 20 TO 35 DEGREES BELOW ZERO FROM MONDAY MORNING THROUGH WEDNESDAY MORNING. EXTREME WIND CHILL TEMPERATURES AS LOW AS 40 BELOW ARE EVEN POSSIBLE TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SNOWFALL REPORTS ARE APPRECIATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-261200- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 707 PM EST SAT JAN 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT MOST OF THE NEARSHORE IS COVERED WITH ICE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY GALES ARE POSSIBLE SUNDAY EVENING INTO MONDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Jan 26, 12:03 AM EST, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1203 AM EST SUN JAN 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 AM SNOW NILES 41.84N 86.27W
01/26/2014 M4.0 INCH BERRIEN MI CO-OP OBSERVER
24HR TOTAL AT MIDNIGHT. SNOW DEPTH 10 INCHES.
&&Local storm report, Jan 26, 12:09 AM EST, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1209 AM EST SUN JAN 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM SNOW WAUSEON 41.55N 84.14W
01/25/2014 E4.5 INCH FULTON OH BROADCAST MEDIA
SEVERAL REPORTS FROM PUBLIC OF 4-5 INCHES OF SNOW IN
PAST THREE HOURS AROUND WAUSEON.
&&The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 26, 5:07 AM EST | Special Weather Statement | IWX | Blackford, Cass, Elkhart, Fulton, Grant, Huntington and 9 more | 53 min |
| Jan 26, 6:15 AM EST | Special Weather Statement | IWX | Adams, Allen, DeKalb, Jay, LaGrange, Steuben and 1 more | 60 min |
| Jan 26, 4:24 PM EST | Wind Chill Warning | IWX | Adams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more | 66 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.